# SDR UIEA201806121113

- Difficulty date: June 10, 2018
- Submitted: June 12, 2018
- Operation: Air carrier
- Aircraft: N655GT
- Make and model: Boeing 767205
- Aircraft serial: 23058
- Aircraft time: 77,589 hours, 25,420 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Condition: Damaged
- Location: Bs 955
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FAILSAFE STRAP AT BS 955 FAILED OPEN HOLE INSPECTION.  REPAIRED THE FAILSAFE STRAP IAW 53A0100 REV3 & EA 6753A070, REV II.
